Loading [MathJax]/jax/element/mml/optable/GeneralPunctuation.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2008, Volume 83, Issue 5, Pages 722–740
DOI: https://doi.org/10.4213/mzm4046
(Mi mzm4046)
 

This article is cited in 5 scientific papers (total in 5 papers)

Convergence of Biorthogonal Series in the System of Contractions and Translations of Functions in the Spaces Lp[0,1]

P. A. Terekhin

Saratov State University named after N. G. Chernyshevsky
Full-text PDF (600 kB) Citations (5)
References:
Abstract: We obtain conditions for the convergence in the spaces Lp[0,1], 1p<, of biorthogonal series of the form
f=n=0(f,ψn)φn
in the system {φn}n0 of contractions and translations of a function φ. The proposed conditions are stated with regard to the fact that the functions belong to the space Lp of absolutely bundle-convergent Fourier–Haar series with norm

where (f,\chi_n), n=0,1,\dots, are the Fourier coefficients of a function f\in L^p[0,1] in the Haar system \{\chi_n\}_{n\ge 0}. In particular, we present conditions for the system \{\varphi_n\}_{n\ge 0} of contractions and translations of a function \varphi to be a basis for the spaces L^p[0,1] and \mathfrak L^p.
Keywords: biorthogonal series, system of contractions and translations of a function, the space L^p[0,1], bundle convergence of Fourier–Haar series, Haar function, wavelet theory.
Received: 19.04.2007
Revised: 11.11.2007
English version:
Mathematical Notes, 2008, Volume 83, Issue 5, Pages 657–674
DOI: https://doi.org/10.1134/S000143460805009X
Bibliographic databases:
UDC: 517.51
Language: Russian
Citation: P. A. Terekhin, “Convergence of Biorthogonal Series in the System of Contractions and Translations of Functions in the Spaces L^p[0,1]”, Mat. Zametki, 83:5 (2008), 722–740; Math. Notes, 83:5 (2008), 657–674
Citation in format AMSBIB
\Bibitem{Ter08}
\by P.~A.~Terekhin
\paper Convergence of Biorthogonal Series in the System of Contractions and Translations of Functions in the Spaces
$L^p[0,1]$
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 5
\pages 722--740
\mathnet{http://mi.mathnet.ru/mzm4046}
\crossref{https://doi.org/10.4213/mzm4046}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2451361}
\zmath{https://zbmath.org/?q=an:1159.42018}
\elib{https://elibrary.ru/item.asp?id=11566606}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 5
\pages 657--674
\crossref{https://doi.org/10.1134/S000143460805009X}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000257399900009}
\elib{https://elibrary.ru/item.asp?id=13571837}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46749109654}
Linking options:
  • https://www.mathnet.ru/eng/mzm4046
  • https://doi.org/10.4213/mzm4046
  • https://www.mathnet.ru/eng/mzm/v83/i5/p722
  • This publication is cited in the following 5 articles:
    1. Mironov V.A. Sarsenbi A.M. Terekhin P.A., “Affine Bessel Sequences and Nikishin'S Example”, Filomat, 31:4 (2017), 963–966  crossref  mathscinet  isi  scopus
    2. P. A. Terekhin, “Affine Riesz bases and the dual function”, Sb. Math., 207:9 (2016), 1287–1318  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Kh. Kh. Kh. Al-Dzhourani, V. A. Mironov, P. A. Terekhin, “Affinnye sistemy funktsii tipa Uolsha. Polnota i minimalnost”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 16:3 (2016), 247–256  mathnet  crossref  mathscinet  elib
    4. Sarsenbi A.M. Terekhin P.A., “Riesz Basicity For General Systems of Functions”, J. Funct. space, 2014, 860279  crossref  mathscinet  zmath  isi  scopus
    5. P. A. Terekhin, “Best approximation of functions in L_p by polynomials on affine system”, Sb. Math., 202:2 (2011), 279–306  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:737
    Full-text PDF :266
    References:88
    First page:7
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025